# SDR USAA920081927

- Difficulty date: October 21, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 27,755 hours, 9,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3600
- Condition: No Test
- Location: Cabin
- Part time: 27,755 hours, 9,970 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4284226 FLT NR 1753 CLT TPA EEL WHILE ACCOMPLISHING JC 26C00033004, FORWARD EMERGENCY POWER SUPPLY UNIT WOULD NOT TEST.  MX R&R THE FORWARD EMERGENCY POWER SUPPLY UNIT 10WL PER AIRBUS MX MANUAL 33-51-38-04. OPS TEST GOOD.
